MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA MID-RANGE AIRE-CUF ADULT TRACHEOSTOMY TUB; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA MID-RANGE AIRE-CUF ADULT TRACHEOSTOMY TUB; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 75HA70
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that the customer has a tube that is 1cm shorter than the previous one and has caused patient discomfort.No patient injury.
 
Additional Manufacturer Narrative
No product was returned for investigation.Dhr review was done, no issues related to the original complaint were found.

Brand Name
BIVONA MID-RANGE AIRE-CUF ADULT TRACHEOSTOMY TUB
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
jianguo n. road
minneapolis, MN 55442
MDR Report Key14102946
Report Number3012307300-2022-06302
Device Sequence Number14654096
Product Code JOH
UDI-Device Identifier15021312013849
UDI-Public15021312013849
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/25/2025
Device Model Number75HA70
Device Catalogue Number75HA70
Device Lot Number3998051
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown